Jump to content

TIM- IT WAS THE ZOMETA !!!!


Tim'sKathy

Recommended Posts

Well, Tim finally gave in and let me call the Dr. - got the oncologist on call and told him what was going on and he said.."Oh I always warn my patients...thats the most common side effect..SEVERE flu symptoms...fever, chills, muscle aches, Bone pain and vomiting and diarrhea" He said that as long as he was able to keep food down, to keep him on tylenol. When I asked how long this should last, he said depends on the person, but 2,3 even 4 days.

So at least now we know and as lousy as he feels, it's only from the Zometa ( I was scared to death). He was releived..told him I should have called last night. What a relief !

Thanks to all of you that posted !

Kathy

Link to comment
Share on other sites

Kathy,

GOOD that you called the Onc! Now you guys can concentrate on getting Tim well. Just a small bump in the road to a smooth recovery I am praying. I'm glad it was just the Zometa.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.